MAUDE Adverse Event Report: INSET¿; INSET I 60/6 PINK

INSET¿; INSET I 60/6 PINK
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient had experienced an issue with the infusion set in the form of bent cannula and it was noted after the removal of the set.Reportedly, the patient's blood glucose was 586 mg/dl, experienced diabetic ketoacidosis (large ketones) and had abdominal pain.Subsequently, the patient was admitted to the hospital where intravenous fluids and insulin via injection was given.The patient was being hospitalized for two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 PINK
MDR Report Key8517501
Report Number3003442380-2019-01249
Device Sequence Number1629214
Product Code FPA
UDI-Device Identifier05705244006935
UDI-Public05705244006935
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2017
Initial Report FDA Received Date04/16/2019
Patient Sequence Number1